MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Codes Circuit Failure (1089); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a aeris evo ventilator (problem with the hour meter it incorrectly displays 14,000 hours) condition occurred.The device was not in patient use.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a aeris evo ventilator (problem with the hour meter it incorrectly displays 14,000 hours) condition occurred.The device was not in patient use.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.New information/evaluation: the aeris evo ventilator was returned to the third-party service center for the allegation of the system board does not count hours correctly.During the evaluation the customers complaint was confirmed.In conclusion the system board was replaced to address the issue.There were no significant event(s) in the error log(s) and the device passed all testing.Additionally, during the service of the device, the blower assy, machine flow sensor and tubing-low flow o2, were replaced unrelated to the reportable malfunction/issue.Due to the 4 year preventive maintenance procedure, the air foam inlet filter, muffler and particulate filter were replaced.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements as defined in the contractual agreement with plexus.The device history record has been reviewed and approved by plexus quality assurance.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22771591
Report Number2518422-2025-108942
Device Sequence Number9342042
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public(01)00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown